What causes rashes all over body post Amoxicillin treatment?
Possibility of allergy due to amoxicillin is more.
Thanks for your question on Health Care Magic.
I can understand your concern.
In my opinion, he is mostly having acute allergic reaction to amoxicillin.
So better to stop amoxicillin immediately and start combination of antihistamine (levocetrizine or fexofenadine) and anti allergic (montelukast) drugs.
Apply steroid (beclometasone or mometasone) cream on lesions.
Don't worry, he will mostly improve in 1-2 days.
Please reply me
1. Is he having allergies?
2. Has he taken amoxicillin in the past or this is his first time?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wishing good health to your son. Thanks.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Blue veins spreading all over the body cause and treatment
- What is the cause and treatment for vomiting
- Have constant pain all over body cause and treatment
- What is the cause and treatment for tinnitus
- What is the treatment for rashes caused due to shingles
- What is the cause and treatment for herpes
- What could cause chronic headaches and body pain despite treatment
- What are the causes and treatment for skin rashes
- What is the cause and treatment of petechiae
- What is the cause and treatment for body pain